Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2004

Some inequalities for mappings whose derivatives are bounded and applications to special means of real numbers

Uğur Selamet Kırmacı, M. Emin Özdemir

APPLIED MATHEMATICS LETTERS Cilt 17 · Sayı 6 · ss. 641–645 · 01.06.2004
DOI ile aç

Özet

In this paper, we shall introduce two new inequalities of Hermite-Hadamard type for convex functions with bounded derivatives. Some applications to special means of real numbers are also included. (C) 2004 Elsevier Ltd. All rights reserved.

Anahtar kelimeler

CONVEX-FUNCTIONS Hermite-Hadamard inequality DIFFERENTIABLE MAPPINGS special means

Atıf için künye

Kırmacı, U. S., & Özdemir, M. E. (2004). Some inequalities for mappings whose derivatives are bounded and applications to special means of real numbers. APPLIED MATHEMATICS LETTERS, 17(6), 641–645. https://doi.org/10.1016/s0893-9659%2804%2990098-5

BibTeX
@article{kirmaci2004-153700,
  author = {Kırmacı, Uğur Selamet and Özdemir, M. Emin},
  title = {Some inequalities for mappings whose derivatives are bounded and applications to special means of real numbers},
  journal = {APPLIED MATHEMATICS LETTERS},
  year = {2004},
  volume = {17},
  number = {6},
  pages = {641--645},
  issn = {0893-9659},
  doi = {10.1016/s0893-9659(04)90098-5},
  url = {https://akademik.atauni.edu.tr/yayinlar/153700-some-inequalities-for-mappings-whose-derivatives-are-bounded-and-applications-to}
}